# SDR CA990330031

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180J
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: G90DCA2
- Condition: Damage
- Location: Propeller
- Part time: 1,893 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PROPELLER BLADES WERE FOUND WITH STONE DAMAGE. THE BLADES WERE TRIMMED.
